# SDR IPXA2025063094419

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 25,654 hours, 3,786 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WHEEL WELL WARNING ON GROUND FIRE TEST ACCOMPLISHED IAW AMM 26-10-00-501 REV.47, TEST PASSED, BUT WHEEL WELL FIRE EICAS COMES BACK AFTER TEST, EICAS BRAKE TEMP INDICATION IS AVAIL, WHEEL WEEL FIRE DETECTION SYSTEM DEF IAW MEL 26-17-1A REV.14, DMP ACCOMPLISHED, DMI OPEN, PLACARD INSTALLED
